Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Jordan Journal of Mathematics and Statistics
Home
Archives
Forthcomming Issue
Previous Issues
Editorial Team
Editorial Board
ADVISORY BOARD
Aims and Scope
Search
Submit an Article
Publication Ethics
About
About the Journal
Privacy Statement
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 16 No. 3 (2023)
Vol. 16 No. 3 (2023)
DOI:
https://doi.org/10.47013/16.3
Published:
2025-03-20
Articles
On some Factor Rings and their Connections with Derivations
Lahcen Oukhtite, Abdellah Mamouni, Mohammed Zerra
397-409
pdf
Multiplication Γ-Semigroups
J. A. Awolola, M. A. Ibrahim
411-420
pdf
Difference Cesaro Sequence Space Defined by Musielak-Orlicz Functions
Vivek Kumar, Sunil K. Sharma, Ajay K. Sharma
421-430
pdf
On Pseudo-Balancing of Path-Induced Signed Graphs
Jomon Kottarathil
431-443
pdf
On a Class of Degenerate Fractional p(.)-Laplacian Problems with Variable order and Variable Exponent
Abdelali Sabri
445-462
pdf
On Holomorph of WIP PACC Loops
Olufemi. O. George
463-482
pdf
Fractional Maclaurin Type Inequalities for Functions whose First Derivatives are s-Convex Functions
S. Djenaoui, B. Meftah
483-506
pdf
On Weakly K-Clean Rings
Fatemeh Rashedi
507-513
pdf
Euler-Maruyama Approximation for Diffusion Process Generated by Divergence form Operator with Discontinuous Coefficients
Mohamed Bourza
515-533
pdf
Approximate Solution of Fractional Allen-Cahn Equation by the Mittag-Leffler Type Kernels
A. K. Alomari, Rula Shraideh
535-549
pdf
The Dual of the Notions n-Submodules and J-Submodules
Faranak Farshadifar
551-562
pdf
Fractional Simpson Like Type Inequalities for Differentiable s-Convex Functions
S. Bouhadjar, B. Meftah
563-584
pdf
Amalgamations of Potent, Semipotent, and Semisuitable Rings
Khalid Adarbeh, Mohammad Adarbeh
585-597
pdf
Browse
Information
For Readers
For Authors
For Librarians
Make a Submission
Make a Submission